Self-complementary circulants of prime-power order

Cai-Heng Li, S. Sun, J. Xu

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    170 Downloads (Pure)

    Abstract

    Let Γ be a self-complementary circulant of prime power order. It is shown that either is a lexicographic product of two small self-complementary circulants or there exists a multiplicative automorphism of a regular cyclic subgroup that maps to its complement. © 2014 Society for Industrial and Applied Mathematics.
    Original languageEnglish
    Pages (from-to)8-17
    Number of pages10
    JournalSIAM Journal on Discrete Mathematics
    Volume28
    Issue number1
    DOIs
    Publication statusPublished - 2 Jan 2014

    Fingerprint Dive into the research topics of 'Self-complementary circulants of prime-power order'. Together they form a unique fingerprint.

  • Cite this